A comparison of the solutions of two differential equations
Differencialʹnye uravneniâ, Tome 6 (1970) no. 4
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1970_6_4_a10,
author = {A. N. Erugin},
title = {A comparison of the solutions of two differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {687},
year = {1970},
volume = {6},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1970_6_4_a10/}
}
A. N. Erugin. A comparison of the solutions of two differential equations. Differencialʹnye uravneniâ, Tome 6 (1970) no. 4. http://geodesic.mathdoc.fr/item/DE_1970_6_4_a10/